# SDR 2A6D20210903001

- Difficulty date: September 3, 2021
- Submitted: September 3, 2021
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N350AM
- Make and model: Snias AS350B3
- Aircraft serial: 3996
- Aircraft time: 6,590 hours, 21,451 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 350A21103286
- Condition: Chafed
- Location: Zone 100
- Part time: 6,590 hours, 21,451 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAFING DAMAGE TO THE AFT SIDE OF THE AFT CABIN BULKHEAD (PN 350A21-1032-86). ADDITIONALLY, THERE IS CHAFING DAMAGE TO THE VERTICAL SUPPORT (PN 350A21-1032-32).
